RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2017, Volume 4, Issue 2, Pages 73–79 (Mi jcem93)  

Short Notes

Multipoint initial-final value problem for Hoff equation in quasi-Sobolev spaces

N. N. Solovyova, S. A. Zagrebina

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: We consider an analog of the linear Hoff equation in quasi-Sobolev spaces with multipoint initial-final value condition. The research is based on the abstract results obtained for the Sobolev type equation with multipoint initial-final value condition in the quasi-Banach spaces of sequences. The unique solvability of the studied problem is obtained.

Keywords: multipoint initial-final value problem, quasi-Banach space of sequences, splitting theorem, Hoff equation.

DOI: https://doi.org/10.14529/jcem170208

Full text: PDF file (144 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 47D06, 47B37, 46B45
Received: 07.06.2017
Language:

Citation: N. N. Solovyova, S. A. Zagrebina, “Multipoint initial-final value problem for Hoff equation in quasi-Sobolev spaces”, J. Comp. Eng. Math., 4:2 (2017), 73–79

Citation in format AMSBIB
\Bibitem{SolZag17}
\by N.~N.~Solovyova, S.~A.~Zagrebina
\paper Multipoint initial-final value problem for Hoff equation in quasi-Sobolev spaces
\jour J. Comp. Eng. Math.
\yr 2017
\vol 4
\issue 2
\pages 73--79
\mathnet{http://mi.mathnet.ru/jcem93}
\crossref{https://doi.org/10.14529/jcem170208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670943}
\elib{http://elibrary.ru/item.asp?id=29454749}


Linking options:
  • http://mi.mathnet.ru/eng/jcem93
  • http://mi.mathnet.ru/eng/jcem/v4/i2/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:115
    Full text:35
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019